# SDR IPXA2020060356044

- Difficulty date: June 1, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 60,819 hours, 20,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T230131G
- Part serial: 000109
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A LT WING INBD AFT FLAP TE WEDGE UPPER SKIN DENT 1.187 X 1.287 X .50, LOCATED 5.625 FROM TE AND 84.5" FROM OTBD EDGE OF FLAP.  REMOVED DAMAGED SKIN AND CORE FROM 1 AREA FOR REPAIR.  REMOVED PAINT.  CONFIRMED DAMAGED WAS REMOVED.  INSTALLED REPAIR. PRIMED AND PAINTED.
